5 doctors weighed in:

90 year old female on Ciprofloxacin pill and Vancomycin injection for 8 days. Would it be normal for her to be extremely tired, weak and depressed?

5 doctors weighed in
Dr. Jovita Anyanwu
Internal Medicine
3 doctors agree

In brief: Tired

and weakness could be due the overwhelming infection.
But Depression is a diagnosis that requires some clinical information beyond the acute illness

In brief: Tired

and weakness could be due the overwhelming infection.
But Depression is a diagnosis that requires some clinical information beyond the acute illness
Dr. Jovita Anyanwu
Dr. Jovita Anyanwu
Thank
Dr. Krishna Kumar
Psychiatry
2 doctors agree

In brief: Medication effects

I feel empathy for your depression Ciprofloxacin and Vancomycin are Antibiotics for treatment of infections Side effects of both medications can be tiredness, weakness and depression Vancomycin can cause anemia which will increase tiredness Tiredness and weakness can also be due to depression See Infectious disease specialist for further use of Antibiotics See Psychiatrist for depression

In brief: Medication effects

I feel empathy for your depression Ciprofloxacin and Vancomycin are Antibiotics for treatment of infections Side effects of both medications can be tiredness, weakness and depression Vancomycin can cause anemia which will increase tiredness Tiredness and weakness can also be due to depression See Infectious disease specialist for further use of Antibiotics See Psychiatrist for depression
Dr. Krishna Kumar
Dr. Krishna Kumar
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors